# SDR YENA20141018227

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 53,785 hours, 19,608 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: L32A320180
- Part serial: 1231
- Condition: Binding
- Location: Overwing Exit
- Part time: 53,785 hours, 19,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, DURING FUNCTIONAL TEST OF TASK CARD A320-52-21-00-720-001-833, FOUND BINDING ON LT OVERWING EXIT DOOR CABLE.  R & R LT OVERWING EXIT CABLE.  ADJUSTMENT AND TEST,  OPS CHECK GOOD IAW AMM 25-62-43.
